# SDR IPXA1565443

- Difficulty date: February 17, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK, SHEAR WEB IS GOUGED ON UPPER SURFACE AT BS 1681 LBL 50-53, WL 208.  REPAIRED IAW ER 11-01782, DATED 15MAR2011.
